# SDR 39LA2013120220

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 46,871 hours, 53,731 cycles
- Engine: Pwa PW121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85530199102
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS STATION X 771.803 BETWEEN FRAME NR 6 & NR 7 ABOVE STRINGER 22R HAS CREASE APPROXIMATELY 6 INCHES LONG ABOVE EXISTING REPAIR DOUBLER.  REPAIRED FS X 771.803 BETWEEN FRAME NR 6 & NR 7 IAW RD8-55-2625.
